# SDR FDEA201607142445

- Difficulty date: July 14, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,220 hours, 25,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 141N32411
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL FUSELAGE BS 422 AND ABOVE STR 24R FURTHER DENT EVALUATION, IT WAS FOUND OUT OF LIMITS IAW SRM 53-00-01-1A, FIG 101, DETAIL III, A/Y=7.8.  THE SKIN WAS REPAIRED IAW SRM 53-00-01-2R, FIG 201, REPAIR NR 7 AND SRM 51-40-02.  MAJOR REPAIR, CAT-B.
